Boundary layer analysis for the stochastic nonlinear reaction diffusion equations
Cited 0 times inCited 0 times in
- Boundary layer analysis for the stochastic nonlinear reaction diffusion equations
- Hong, Youngjoon; Jung, Chang-Yeol; Temam, Roger
- Stochastic boundary layer; Singular perturbation; Reaction– diffusion equations; Monotone operator
- Issue Date
- ELSEVIER SCIENCE BV
- PHYSICA D-NONLINEAR PHENOMENA, v.376-377, no., pp.247 - 258
- Singularly perturbed stochastic (and deterministic) nonlinear reaction–diffusion equations are considered. We first study the governing problem posed in the channel domain with lateral periodicity and extend the results to general smooth domains. Introducing corrector functions, which correct the boundary values discrepancies, we are able to develop the convergence analysis. For the analysis, we make use of the maximum principle to estimate the corrector functions. The stochastic problems also rely on the deterministic corrector functions, which lead to simpler computations than those of the stochastic version of the correctors.
- ; Go to Link
Appears in Collections:
- SNS_Journal Papers
- Files in This Item:
- There are no files associated with this item.
can give you direct access to the published full text of this article. (UNISTARs only)
Show full item record
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.